| Model Number |
ZEPHYR 4.0 EDC |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/22/2021
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6) 2021, the patient underwent a bronchoscopic lung volume reduction (blvr) procedure with zephyr valves.One of the large sizing wings of the zephyr 4.0 endobronchial delivery catheter (edc) broke off in front of the bronchoscope camera and was successfully removed with forceps.There was no adverse effect on the case or patient.